# SDR MWEA030120

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 49,253 hours, 35,415 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Warning Light
- Condition: Illuminated
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RT START ENGINE VALVE ANNUNCIATOR STAYED ON.  VERIFIED VALVE CLOSED, LIGHT IN COCKPIT OUT, COULD NOT DULPICATE AT THIS TIME.
